# SDR CALA2024121603084

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 108,011 hours, 14,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R1 EMER LT BATTERY PACK CAPACITY CHECK FAIL.  CABIN DR R1 EMER LT BATTERY PACK REPLACED AND INSTALLATION TEST RESULT NORMAL I.A.W AMM 33-51-06.
